# SDR AALA200800485

- Difficulty date: March 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 30,877 hours
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, J, A

## Discrepancy

GLA INFLIGHT T137/03MAR LHR TO LAX - CREW REPORTED CARGO FIRE AFT EICAS AND FIRE WARNING LIGHT.  FIRE BOTTLES WERE DISCHARGED AND FLIGHT DIVERTED TO GLA AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE OR SMOKE FOUND.  REPLACED AFT CARGO SMOKE DETECTOR AND REPLACED FIRE EXTINGUISHER BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
